Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BATC-0009-0025

Czasopismo

Control and Cybernetics

Tytuł artykułu

Nonmonotone line searches for optimization algorithms

Autorzy Sachs, E. W.  Sachs, S. M. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In this paper we develop a general convergence theory for nonmonotone line searches in optimization algorithms. The advantage of this theory is that it is applicable to various step size rules that have been published in the past decades. This gives more insight into the structure of these step size rules and points to several relaxations of the hypotheses. Furthermore, it can be used in the framework of discretized infinite-dimensional optimization problems like optimal control problems and ties the discretized problems to the original problem formulation.
Słowa kluczowe
EN line search   nonmonotone   Armijo's rule  
Wydawca Systems Research Institute, Polish Academy of Sciences
Czasopismo Control and Cybernetics
Rocznik 2011
Tom Vol. 40, no 4
Strony 1059--1075
Opis fizyczny Bibliogr. 9 poz.
Twórcy
autor Sachs, E. W.
autor Sachs, S. M.
  • FB IV - Mathematik, Universitat Trier, Germany
Bibliografia
Barzilai, J. and Borwein, J. (1988) Two-point step size gradient methods. IMA Journal Numer. Anal., 8 , 141-148.
Grippo, L., Lampariello, F. and Lucidi, S. (1986) A nonmonotone Line search technique for Newton’s method. SIAM Journal on Numerical Analysis, 23, 707-716.
Grippo, L., Lampariello, F. and Lucidi, S. (1989) A truncated Newton method with nonmonotone line search for unconstrained optimization. Journal of Optimization Theory and Applications, 60, 401-419.
Hüther, B. (2002) Global convergence of algorithms with nonmonotone Line search strategy in unconstrained optimization. Results Math., 41, 320-333.
Kaplan, A. and Tichatschke, R. (1994) Stable Methods for Ill-Posed Variational Problems. Akademie-Verlag, Berlin.
Shi, Z.J. and Shen, J. (2006) Convergence of nonmonotone line searchmethod. Journal of Computational and Applied Mathematics, 193, 397-412.
Tröltzsch,F. (2010) Optimal Control of Partial Differential Equations. AMS.
Warth, W. and Werner, J. (1977) Effiziente Schrittweitenfunktionen bei unrestringierten Optimierungsaufgaben. Computing, 19, 59-72.
Zhang, H. and Hager, W.W. (2004) A nonmonotone line search technique and its application to unconstrained optimization. SIAM Journal on Optimization, 14, 1043-1046.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BATC-0009-0025
Identyfikatory